# SDR QXEA9600301

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Cracked
- Location: Nlg
- Component: Dhav
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THROUGH 12,000 FT, A THUMP WAS HEARD FOLLOWED BY NOSE GEAR INTRANSIT LIGHT.  INTRANSIT LIGHT EXTINGUISHED ON ITS OWN AFTER AWHILE.  AIRCRAFT LANDED IN PDX WITHOUT FURTHER PROBLEM.  NLG DRAG STRUT PROXIMITY SENSOR FOUND CRACKED.  SENSOR REPLACED AND ADJUSTED IAW MAINT MANUAL, NOSE GEAR INDICATION OPS CHECKED GOOD.
